# SDR 04FDEA03205

- Difficulty date: November 25, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727227
- Aircraft serial: 21395
- Aircraft time: 42,530 hours, 29,365 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: ST104Z
- Part serial: 707030
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB THROUGH 17,000 FT, NOTICED NR 1 ENG OIL PRESS AT 27 PSI.  SHUT ENG DOWN IAW RED TABS LANDED IN MEM.  ENT BY: 206208 RPT BY: 111069, SWAPED NR 1 AND NR 2 OIL PRES IND, RAN NR 1 ENG OIL PRES IND STUCK AT 27PSI, LOP LIGHT WAS  OUT ALL OTHER IND WERE NORMAL, POSSIBLE OIL PRESS TRANSMITTER.  REMOVED AND REPLACED PRESSURE TX REF PER MM  79-33-001-4.  OPS CK AND LEAK CK NORMAL REF PER  79-32-000-5.  RAN ENG PER JRH CH 5, ALL IND NORMAL.
